MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Excessive Cooling (2932)
Health Effect - Clinical Code Chills (2191)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a goal temperature of 33.5 but patient temperature was 30.7.It was further reported that the baby was overcooled by 2.8 degrees and the baby was shivering.
 
Additional Manufacturer Narrative
There were no rfu codes or an alleged malfunction of the device.Based on the information provided, it was determined that this event was likely not due to a component level malfunction and instead due to the therapy selection.The user should not have switch the warming therapy as the device would have corrected for the slight overshoot.Switching therapy modes prolonged the issue and likely contributed to the alleged event.This issue was resolved for the customer by instructing the user to use max warming.
 
Event or Problem Description
It was reported that the device had a goal temperature of 33.5 but patient temperature was 30.7.It was further reported that the baby was overcooled by 2.8 degrees and the baby was shivering.No adverse consequences or serious injury were reported for this event.

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20734311
Report Number0001831750-2024-01401
Device Sequence Number8499689
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2024
Supplement Date Received by Manufacturer10/27/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown